MAUDE Adverse Event Report: OSSUR HF RHEO KNEE 3; PROSTHETIC KNEE

OSSUR HF RHEO KNEE 3; PROSTHETIC KNEE
Model Number RKN130003
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient fell and broke her arm.
 
Event or Problem Description
The patient fell and broke her arm.

Brand Name
RHEO KNEE 3
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
MDR Report Key8394294
Report Number3003764610-2019-00005
Device Sequence Number11454439
Product Code ISW
UDI-Device Identifier05690967595418
UDI-Public05690967595418
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKN130003
Device Catalogue NumberRKN130003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer09/07/2018
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;